# SDR AAL2003F00008

- Difficulty date: October 9, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER, STA 1380 ABOVE LONGERON 14 LT.  BOTH .250 INCH IN LENGTH, AFT LEFT FUSELAGE, STA 1380.  REPAIRED DAMAGE IAW AARD AND SRM.  REQUIRED SMALL CUTOUT, REPAIR IN UNPRESSURIZED AREA.
